MathSciNet Relay Station
MathSciNet bibliographic data
MR304501 (46 #3636) 20G20 (20H15)
Ryškov, S. S. The maximal finite groups of integer $n\times n$ matrices. (Russian) Dokl. Akad. Nauk SSSR 204 (1972), 561–564.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement